# SDR HEEA078793

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,231 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 206064819005S
- Condition: Corroded
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ON CREW DOOR HAS CORROSION.
